Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in the teeth and gums after taking vyvanse. Side effects?

I have been on Vyvanse for a week, and am having terrible pain in my teeth and gums. At first I thought it was because I was a little tense and clinched my teeth. I no longer clinch my teeth, but the gums and teeth still hurt. When I called my doctors office, they said they have never heard of this out of all the hundreds of patients they have prescribed this medicine. They directed me to my pharmacist who said dry mouth could be a cause, but I have water at my side constantly. I find it hard to believe I am the only person with this problem. Have you ever heard of this?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Pain in teeth and gums may be due to clenching habit of teeth.
I would advice you to get orthodontic treatment done to correct your malaligned teeth.
Obturators has to be placed in mouth while sleeping to prevent teeth clenching habit.
Use densitising toothpaste and soft bristled toothbrush to clean your teeth.
Intake of citrus fruits has to be limited.
Hope this helps.
Answered: Fri, 31 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor